# SDR AALA20100304TUL05

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WORN AREAS OUTBOARD FLAP INBOARD VANE INBOARD LEADING EDGE.  DID HOT BOND REPAIR PER SRM 51-70-02.
